Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have irregular periods after C-Section. Took medication. Any need to worry?

Hi After my C-section delivery i did not resume my menstrual cycle so my gynac gave me some medicine to start my mensus as I wanted to insert Copper-t iud .after that my period begin on 1 jan after 15 Nov and after that nw its march 6th bt still no menstrual cycle arrived.. I am tensed is there any problem.I m very much worried
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

Thanks for posting,

Menstrual irregularities is a likely possibility after C-section (very rare) and you will just need some time to pass for your menstrual flow to become regular. It will be best to avoid any birth control methods (except use of condoms or hormonal contraceptive methods) which could influence the way your periods come. You may be placed on medications to try to regularize your menstrual flow as your gynobs did.
Just relax, it is just a hormonal dysfunction post C-section and with time, everything will be fine.

Hope this helps
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor